# SDR AALA20010150

- Difficulty date: January 28, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N660AM
- Make and model: Boeing 757223
- Aircraft serial: 25294
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Separated
- Location: Nacelle
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

BOS - FLT 1183 - EN ROUTE BOS-STT SHORTLY BEFORE TAKEOFF DETECTED NR 2 ENGINE SHUTDOWN DUE TO INGESTION FROM ACOUSTICAL PANEL AT NACELLE.  RETURNED BOS GATE WITHOUT FURTHER INCIDENT.  REPLCED NR 2 ENGINE DUE TO FOD FROM DETACHED PANEL.  SYSTEM IS CURRENTLY UNDER INVESTIGATION.  (M)
